# SDR IXXA20121115023

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,593 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 681L272G12
- Part serial: R648561
- Condition: Cracked
- Location: Zone 400
- Part time: 4,212 hours, 955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER HAS A .5" CRACK AT THE OPENING ACTUATOR BOTTOM END BRACKET.  R & R THE NR 2 ENGINE OTBD THRUST REVERSER IAW AMM 78-31-01. ADJUSTED LATCH RING IAW AMM 78-31-02.  OPS CHECK GOOD IAW AMM 78-31-00.
